American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] W. Patrick Hooper. An infinite surface with the lattice property I: Veech groups and coding geodesics. Trans. Amer. Math. Soc. 366 (2014) 2625-2649.
Abstract, references, and article information   
View Article: PDF

[2] Omer Angel, Krzysztof Burdzy and Scott Sheffield. Deterministic approximations of random reflectors. Trans. Amer. Math. Soc. 365 (2013) 6367-6383.
Abstract, references, and article information   
View Article: PDF

[3] Michel L. Lapidus and Robert G. Niemeyer. The Current State of Fractal Billiards. Contemporary Mathematics 601 (2013) 251-288.
Book volume table of contents   
View Article: PDF

[4] Matthew Nicol and Tomas Persson. Smooth Livšic regularity for piecewise expanding maps. Proc. Amer. Math. Soc. 140 (2012) 905-914. MR 2869074.
Abstract, references, and article information   
View Article: PDF

[5] Laura DeMarco. The conformal geometry of billiards. Bull. Amer. Math. Soc. 48 (2011) 33-52. MR 2738905.
Abstract, references, and article information   
View Article: PDF

[6] Boris Gutkin. Note on converse quantum ergodicity. Proc. Amer. Math. Soc. 137 (2009) 2795-2800. MR 2497494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Luchezar Stoyanov. Scattering resonances for several small convex bodies and the Lax-Phillips conjecture. Memoirs of the AMS 199 (2009) MR 2513127.
Book volume table of contents   

[8] N. Chernov and D. Dolgopyat. Brownian Brownian motion. I. Memoirs of the AMS 198 (2009) MR 2499824.
Book volume table of contents   

[9] N. Chernov and D. Dolgopyat. The Galton board: Limit theorems and recurrence. J. Amer. Math. Soc. 22 (2009) 821-858. MR 2505302.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Mark F. Demers and Carlangelo Liverani. Stability of statistical properties in two-dimensional piecewise hyperbolic maps. Trans. Amer. Math. Soc. 360 (2008) 4777-4814. MR 2403704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Ian Melbourne. Rapid decay of correlations for nonuniformly hyperbolic flows. Trans. Amer. Math. Soc. 359 (2007) 2421-2441. MR 2276628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nikolai Chernov and Roberto Markarian. Statistical properties. Math. Surveys Monogr. 127 (2006) 163-206.
Book volume table of contents   
View Article: PDF

[13] Nikolai Chernov and Roberto Markarian. Lyapunov exponents and hyperbohcity. Math. Surveys Monogr. 127 (2006) 41-65.
Book volume table of contents   
View Article: PDF

[14] Nikolai Chernov and Roberto Markarian. Simple examples. Math. Surveys Monogr. 127 (2006) 1-17.
Book volume table of contents   
View Article: PDF

[15] Nikolai Chernov and Roberto Markarian. Basic constructions. Math. Surveys Monogr. 127 (2006) 19-39.
Book volume table of contents   
View Article: PDF

[16] Nikolai Chernov and Roberto Markarian. Chaotic Billiards. Math. Surveys Monogr. 127 (2006) MR MR2229799.
Book volume table of contents   

[17] Nikolai Chernov and Roberto Markarian. Dynamics of unstable manifolds. Math. Surveys Monogr. 127 (2006) 103-139.
Book volume table of contents   
View Article: PDF

[18] Nikolai Chernov and Roberto Markarian. General focusing chaotic billiards. Math. Surveys Monogr. 127 (2006) 251-278.
Book volume table of contents   
View Article: PDF

[19] Nikolai Chernov and Roberto Markarian. Dispersing billiards. Math. Surveys Monogr. 127 (2006) 67-101.
Book volume table of contents   
View Article: PDF

[20] Nikolai Chernov and Roberto Markarian. Ergodic properties. Math. Surveys Monogr. 127 (2006) 141-161.
Book volume table of contents   
View Article: PDF

[21] Nikolai Chernov and Roberto Markarian. Bunimovich billiards. Math. Surveys Monogr. 127 (2006) 207-250.
Book volume table of contents   
View Article: PDF

[22] Serge Tabachnikov. Billiards in polygons. The Student Mathematical Library 30 (2005) 113-134.
Book volume table of contents   
View Article: PDF

[23] Serge Tabachnikov. Billiard ball map and integral geometry. The Student Mathematical Library 30 (2005) 33-50.
Book volume table of contents   
View Article: PDF

[24] Serge Tabachnikov. Motivation: Mechanics and optics. The Student Mathematical Library 30 (2005) 1-19.
Book volume table of contents   
View Article: PDF

[25] Serge Tabachnikov. Billiard in the circle and the square. The Student Mathematical Library 30 (2005) 21-32.
Book volume table of contents   
View Article: PDF

[26] Serge Tabachnikov. Existence and non-existence of caustics. The Student Mathematical Library 30 (2005) 73-98.
Book volume table of contents   
View Article: PDF

[27] Serge Tabachnikov. Dual billiards. The Student Mathematical Library 30 (2005) 147-166.
Book volume table of contents   
View Article: PDF

[28] Serge Tabachnikov. Geometry and Billiards. The Student Mathematical Library 30 (2005) MR MR2168892.
Book volume table of contents   

[29] Serge Tabachnikov. Billiards inside conics and quadrics. The Student Mathematical Library 30 (2005) 51-71.
Book volume table of contents   
View Article: PDF

[30] Serge Tabachnikov. Periodic trajectories. The Student Mathematical Library 30 (2005) 99-111.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 37 found      Go to page: 1 2